# SDR MWEA99415

- Difficulty date: July 27, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N501ME
- Make and model: Doug DC-9-32
- Aircraft serial: 47132
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Trap Panel
- Part number: 9919402
- Condition: Cracked
- Location: Rt Mlg Ww
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT TRAPEZOIDAL PANEL CRACK BETWEEN FASTENERS NR 3 AND NR 2, AS NUMBERD FROM AFT FORWARD.  CUT OUT AREA OF CRACKS AND INSTALLED REPAIR ANGLE.
